Femara side effects
avatar
dianadialysus posted:
I have hip, knee and finger joint pain as a result of taking Femara. Also, it seems that anything I do makes me really tired. Has anyone found a ggood remedy for the joint pain?
Reply
 
avatar
jenna291 responded:
Hi, I take arimidex, and the joint pain is sporadic, I find it is less painful when I am active. I have pain mostly in my calve muscles and feet.

Staying active helps a lot. I try and get a walk in every day, even a short one. I haven't found any particular foods that make a difference, but I do try and stay hydrated and bumped up vitamic c for the upcoming winter. I take take 1000mg of vitamin D daily, which studies show decreases pain. As I said, my pain is worse some days that others, and times I go weeks feeling great, so who knows?

I would ask your doctor for some suggestions to ease pain in your case

good luck to you ~
Jenna